# SDR QXEA2009051100319

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE PANEL ON THE MCD IS CRACKED NEAR THE POWER ASSIST MOTOR ATTACH BRACKET & BEAM FOR GAS SPRING REF 52-11-04-001-A01.  MAPPED AREA FOR ENGINEERING. REMOVED AFT COUNTER BALANCE SYS REF 52-11-17-000-802.  REMOVED THE GAS SPRING BEAM REF SRM 51-42-06 FOR RIVET REMOVAL.  FOUND ADDITIONAL CRACKS IN SIDE WALL SKIN 2 INCH TO LT OF ORIGINAL CRACK.  MAPPED FOR ENGINEERING.  CUT OUT DAMAGED AREA PER REO 670-52-11-416.  HFEC INSP CUT OUT FOR CRACKS IAW NDTM PART 6, 53-00-000-250-A01.  NO CRACKS NOTED & REO 670-52-11-416.   FABRICATED DOUBLER FILLERS & SHIMS IAW REO 670-52-11-416.  INSTALLED DOUBLER REF SRM 51-42-06, REO 670-52-11-416.  RE-INSTALLED AFT PAX DOOR COUNTER BALANCE SYSTEM IAW AMM 52-11-17-400-802-A01.
